# SDR ASAA2015082212961

- Difficulty date: August 22, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 9,652 hours, 3,064 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 5911232
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO NR 2 ENGINE IDG FREQUENT SERVICING.  ACFT GROUNDED.  CLEANED IDG AND RAN ENGINE FOR 10 MINS INSPECTED IDG FOUND THE VENT WAS LEAKING.  REPLACED IDG VENT VALVE IAW 24-11000-700-804.  REPLACED IDG SERVICE FITTING IAW 24-11-00.  RAN ENGINE AGAIN NO LEAKS NOTED AT THIS TIME.
